| Catalog Number |
RONYX27526UX |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Patient Problem/Medical Problem (2688)
| Date of Event |
01/29/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
A resolute onyx drug eluting stent was intended to be used to treat a heavily calcified lesion in the rca.Tortuosity was moderate.Proximal and distal previous stents were present.The distal stent had in-stent restenosis (isr).Negative prep was not performed.The lesion was not pre-dilated.An attempt was made to directly stent the lesion with the resolute onyx.The device was passed through the previously-deployed stent.Resistance was encountered when advancing the device.The device could not cross the distal in-stent lesion.The attempt was a little forceful, but excessive force was not used.The stent catheter was removed and it was noted that the stent had dislodged and was in the vessel.The stent could not be snared.Another stent was used to intentionally trap the resolute onyx stent against the previous stent.The patient was unharmed.Patient status is alive with no injury.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.